Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Weight gain, bloating stomach, missed periods after taking unwanted 72. How can u regularize my cycle?

Hello Doctor, i am a mother of 2 sons from India, took unwanted 72 and an ipill in the last 4 month and have not got my periods since then also i am putting on too much weight and my stomach is bolting out. i am really worried on how to regularize my periods back to normal and to look normal. Kindly advice Thanking You, Regards, Belzeena
Asked On : Fri, 21 Dec 2012
Answers:  0 Views:  96 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor